# SDR UHLA2012013100026

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000045
- Aircraft time: 17,276 hours, 11,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ISN'T CLOSING AND LOCKING AND ARMING PROPERLY.  ADJUSTED FWD PASSENGER EMERGENCY EVACUATION SLIDE MECHANISM IAW AMM 52-11-40.
